MathSciNet Relay Station
MathSciNet bibliographic data
MR1213328 (94b:47047) 47B65 (46A40 47A10 47B60)
Zhang, Xiao-Dong On spectral properties of positive operators. Indag. Math. (N.S.) 4 (1993), no. 1, 111–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement